MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US S-ROM M HEAD 36MM +9; S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS

DEPUY ORTHOPAEDICS INC US S-ROM M HEAD 36MM +9; S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS
Model Number 1365-34-000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Test Result (2695); No Code Available (3191)
Date of Event 01/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.
 
Event or Problem Description
The patient was revised to address broken insert.There is little information that was provided for this surgery from the patient.Apparently he has undergone multiple revision hip surgeries but the patient couldn¿t remember how many or his last one.He thinks it was 5 years ago in boston.He had a long srom stem with a pinnacle constrained insert that was broken.Surgeon removed a bunch of synovial tissue and tissue that looked like it had metal debris in it.Surgeon stated at one point he had a metal on metal implant.I don¿t know any of the sizes or implants from previous surgeries or if this patient has ever had a mdr report done.We replaced constrained pinnacle liner and srom 36 metal head.Doi: 2014, dor: (b)(6) 2020, affected side: right hip.

Brand Name
S-ROM M HEAD 36MM +9
Common Device Name
S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9845594
Report Number1818910-2020-08375
Device Sequence Number741185
Product Code JDI
UDI-Device Identifier10603295033523
UDI-Public10603295033523
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K120599
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number1365-34-000
Device Catalogue Number136534000
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/07/2020
Initial Report FDA Received Date03/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient Weight91